# SDR GTIA2023050537169

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 30,313 hours, 13,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 42369
- Condition: No Test
- Location: Zone 900
- Part time: 9,221 hours, 4,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE FAILED OPS TEST-R/R AFT MEGAPHONE AND PERFORMED OPS TEST NO FAULTS NOTED IAW AMM 25-65-51 AND A320 EMER EQUIP DRAWING
